R. Barrett, M. Berry, and T. F. Chan, Templates for the Solution of Linear Systems: Building Blocks for Iterative Methods, SIAM, 1994.
DOI : 10.1137/1.9781611971538

I. Babuska and P. Chatzipantelidis, On solving elliptic stochastic partial differential equations, Computer Methods in Applied Mechanics and Engineering, vol.191, issue.37-38, pp.4093-4122, 2002.
DOI : 10.1016/S0045-7825(02)00354-7

M. Benzi, C. Meyer, and M. Tuma, A Sparse Approximate Inverse Preconditioner for the Conjugate Gradient Method, SIAM Journal on Scientific Computing, vol.17, issue.5, pp.1135-1149, 1996.
DOI : 10.1137/S1064827594271421

R. Ghanem and P. Spanos, Stochastic Finite Elements: A Spectral Approach, 1991.
DOI : 10.1007/978-1-4612-3094-6

R. Ghanem, R. , and J. , Propagation of probabilistic uncertainty in complex physical systems using a stochastic finite element approach, Physica D: Nonlinear Phenomena, vol.133, issue.1-4, pp.137-144, 1999.
DOI : 10.1016/S0167-2789(99)00102-5

M. Pellissetti and R. Ghanem, Iterative solution of systems of linear equations arising in the context of the stochastic FEM, Journal of Advances in Engineering Software, pp.31-607, 2002.

Y. Saad, Iterative Methods for Sparse Linear Systems, 1996.
DOI : 10.1137/1.9780898718003

. G. Schueller, Computational stochastic mechanics ??? recent advances, Computers & Structures, vol.79, issue.22-25, pp.22-25, 2001.
DOI : 10.1016/S0045-7949(01)00078-5

C. Soize and R. Ghanem, Physical Systems with Random Uncertainties: Chaos Representations with Arbitrary Probability Measure, SIAM Journal on Scientific Computing, vol.26, issue.2, 2003.
DOI : 10.1137/S1064827503424505

URL : https://hal.archives-ouvertes.fr/hal-00686211

C. Soize, Maximum entropy approach for modeling random uncertainties in transient elastodynamics, J. A c o u s t .S o c .A m, pp.1979-1996, 2001.

C. Soize, Random matrix theory and non-parametric model of random uncertainties in vibration analysis, Journal of Sound and Vibration, vol.263, issue.4, pp.893-916, 2003.
DOI : 10.1016/S0022-460X(02)01170-7

URL : https://hal.archives-ouvertes.fr/hal-00686213

X. Wang, K. A. Gallivan, and R. Bramley, Incomplete Cholesky factorization with sparsity pattern modification, 1994.

J. Zhang, A Multilevel Dual Reordering Strategy for Robust Incomplete LU Factorization of Indefinite Matrices, SIAM Journal on Matrix Analysis and Applications, vol.22, issue.3, pp.925-947, 2000.
DOI : 10.1137/S0895479899354251